# SDR SIMA2020062541001

- Difficulty date: April 10, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 36,956 hours, 32,067 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO PROXIMITY LIGHTS WITHOUT ARROWS AND ONE PROXIMITY LIGHT WITH ARROWS HAS BROKEN WIRES.  REMOVED AND REPLACED TWO LIGHTS WITHOUT ARROWS AND ONE LIGHT WITH ARROWS IAW AMM 33-50-12.  INSTALLED AND OPS CHECKED.
